# SDR A8JA202110190036

- Difficulty date: October 19, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N126LW
- Make and model: Cessna 560XL
- Aircraft serial: 5605210
- Aircraft time: 14,369 hours, 11,643 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Part number: GE387
- Condition: Burned Out
- Location: Zone 100
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L, O

## Discrepancy

ON OCTOBER 19TH, 2021 AT APPROXIMATELY 1200 CDT, THE AIRCRAFT DEPARTED KAUS FOR KLAS.  AT APPROXIMATELY 1450 CDT, THE FLIGHT CREW EXTENDED THE LANDING GEAR FOR THEIR ARRIVAL AND OBSERVED NO GREEN LIGHT INDICATION FOR THE RIGHT MAIN GEAR DOWN AND LOCKED, LEFT MAIN AND NOSE WERE ILLUMINATED.  THE CREW HAD NO OTHER INDICATION OF A PROBLEM.  CREW REQUESTED A LOW APPROACH AND INSPECTION OF GEAR DOWN BY THE TOWER.  PERSONNEL IN THE TOWER AT KLAS ADVISED GEAR APPEARED DOWN, AND GAVE GO-AROUND INSTRUCTIONS TO FLIGHT CREW.  FLIGHT CREW PERFORMED GO-AROUND AND ACTIVATED EMERGENCY CHECKLIST.  UPON TESTING LAMPS, THE LEFT MAIN AND RIGHT MAIN (BOTH GREENS) FAILED TO ILLUMINATE.  FLIGHT CREW PERFORMED “LANDING GEAR WILL NOT EXTEND” CHECKLIST ITEMS, UTILIZING NITROGEN BOTTLE TO EXTEND GEAR AND LANDED WITHOUT INCIDENT.  UPON INVESTIGATION, MAINTENANCE CREW DISCOVERED BOTH MAIN GEAR GREEN INDICATION LAMPS BURNED OUT.  LAMPS WERE REPLACED, AND HYDRAULIC SYSTEM BLED USING BLEEDING PROCEDURES FOUND IN THE AIRCRAFT AMM, AND RELEASED ON OCTOBER 24TH.
